# SDR RAIA00712002

- Difficulty date: December 4, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145
- Aircraft serial: 145055
- Aircraft time: 22,847 hours, 19,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 5526 - STL - EMERGENCY FLOOR LIGHT STRIP LOOSE AT 1A.  MAINTENANCE RESECURED FLOOR LIGHT STRIP, OPS CHECK NORMAL.
